Alert archive / Louisiana / Tornado Warnings in 2008

Tornado Warning 104, NWS Lake Charles, LA

September 13, 20084 parishes in Louisiana

NWS Lake Charles, LA issued this tornado warning at Sep 13, 2008, 1:38 AM CDT for 4 parishes in Louisiana. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 13, 2008, 1:38 AM CDT (06:38 UTC)
Expired
Sep 13, 2008, 2:00 AM CDT
In force
22 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Acadia Parish, LA, Cameron Parish, LA, Jefferson Davis Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 84 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 12, 7:54 PM CDTTornado WatchSPC14 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 6.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2008-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2008-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLCH 130638
TORLCH
LAC001-023-053-113-130700-
/O.NEW.KLCH.TO.W.0104.080913T0638Z-080913T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
138 AM CDT SAT SEP 13 2008

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN ACADIA PARISH IN SOUTHWEST LOUISIANA...
   THIS INCLUDES MERMENTAU...
  NORTHEASTERN CAMERON PARISH IN SOUTHWEST LOUISIANA...
   THIS INCLUDES KLONDIKE...
  SOUTHEASTERN JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...
   THIS INCLUDES...LAKE ARTHUR...JENNINGS...
  WESTERN VERMILION PARISH IN SOUTHWEST LOUISIANA...
   THIS INCLUDES...PECAN ISLAND...GUEYDAN...

* UNTIL 200 AM CDT

* AT 136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF
  PECAN ISLAND...MOVING NORTH AT 79 MPH.

* THE TORNADO WILL BE NEAR...
  KLONDIKE...GUEYDAN AND 8 MILES SOUTHEAST OF LAKE ARTHUR BY 200 AM
  CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A SMALL INTERIOR ROOM.
GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE...SEEK
SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR
ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND
ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 2956 9240 2956 9251 2957 9251 2957 9255
      2958 9256 3020 9279 3026 9254 2955 9233
      2955 9237
TIME...MOT...LOC 0637Z 164DEG 68KT 2958 9245

$$

SHAMBURGER
1 follow-up statement
000 
WWUS54 KLCH 130650
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
150 AM CDT SAT SEP 13 2008

LAC001-023-053-113-130700-
/O.CON.KLCH.TO.W.0104.000000T0000Z-080913T0700Z/
CAMERON LA-VERMILION LA-ACADIA LA-JEFFERSON DAVIS LA-
150 AM CDT SAT SEP 13 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN JEFFERSON DAVIS...SOUTHWESTERN ACADIA...WESTERN
VERMILION AND NORTHEASTERN CAMERON PARISHES...

AT 147 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 21 MILES SOUTH OF
GUEYDAN...OR ABOUT 7 MILES NORTHWEST OF PECAN ISLAND...MOVING NORTH
AT 78 MPH.

THE TORNADO WILL BE NEAR...
  KLONDIKE...7 MILES SOUTHWEST OF GUEYDAN AND 9 MILES SOUTHEAST OF
  LAKE ARTHUR BY 200 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 2965 9259 3020 9279 3026 9254 2967 9237
TIME...MOT...LOC 0650Z 164DEG 68KT 2978 9254

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Sep 12, 8:36 PM CDT, 5 hours 2 minutes earlier.

Area forecast discussion, Sep 12, 8:36 PM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
836 PM CDT FRI SEP 12 2008

.UPDATE...
UPDATED ZONES AND CWF FOR TORNADO WATCH 900...WHICH EXTENDS THE
TORNADO WATCH ACROSS THE ENTIRE CWA FOR TONIGHT.  24

&&

.PREV DISCUSSION... /ISSUED 430 PM CDT FRI SEP 12 2008/

DISCUSSION...AS HAS BEEN THE CASE SINCE HE ENTERED THE GULF OF
MEXICO...IKE HAS REMAINED UNABLE TO DEVELOP A SOLID INNER CORE.
BURSTS OF CONVECTION...AT TIMES QUITE INTENSE...HAVE CONTINUED TO
DEVELOP ON PRIMARILY THE SOUTHERN AND EASTERN QUADRANTS...THEN
ROTATE AROUND THE LARGE CIRCULATION...WEAKENING ON THE WESTERN
FLANK. RADAR VELOCITIES IN THESE OUTER BANDS RANGE FROM 90 TO 100
KT AT GREATER THAN 5 KFT. FIRST SIGNIFICANT RAIN BANDS NOW ONSHORE
THE LOUISIANA AND TEXAS COASTLINES.

IN SHORT...THE WORST IS YET TO COME.

NO MAJOR TRACK/INTENSITY/WIND FIELD CHANGES ON THE LATEST NHC
ADVISORY...SO NO CHANGES WERE REQUIRED TO THE HAZARD OR WIND
GRIDS.

THE AMOUNT OF WATER PILING ON THE COAST IN BASICALLY AN EAST
NORTHEAST FLOW HAS BEEN STAGGERING. 9 FEET AT CALCASIEU PASS SOUTH
OF CAMERON THAT HAS ONLY LEVELED OFF RECENTLY AS WE APPROACH
ASTRONOMICAL LOW TIDE. I SHUDDER TO THINK WHAT THAT VALUE WILL
CLIMB TO ONCE THE HURRICANE FORCE SOUTHEAST AND SOUTH WINDS
COMMENCE...WHICH UNFORTUNATELY WILL COINCIDE WITH THE HIGH TIDE
LATER THIS EVENING.

AFTER IKE...MODELS ARE STILL IN REASONABLE AGREEMENT IN BRINGING A
FRONT...THE ONE THAT PICKS UP IKE...THROUGH THE AREA EARLY MONDAY.
THIS COULD RESULT IN AN ADDITIONAL 2 PLUS INCHES OF AREAWIDE
RAINFALL...WHICH WOULD OBVIOUSLY EXACERBATE ANY FLOODING BROUGHT
ABOUT BY IKE. ON THE PLUS SIDE...THE FRONT WILL BRING IN COOLER
AND DRIER CONDITIONS.

GOOD LUCK TO EVERYONE TONIGHT AND TOMORROW.

AVIATION...TROPICAL STORM FORCE WIND GUSTS ARE ALREADY IMPACTING
THE 1-10 CORRIDOR TERMINALS. KAEX NEAR TROPICAL STORM FORCE...AND
WILL BE THERE SHORTLY. CONDITIONS WILL CONTINUE TO DETERIORATE.

MARINE...RECENT GUST OF 75 MPH REPORTED BY MRSL1...MARSH ISLAND.
ANOTHER REPORT CAME IN FROM A PLATFORM 30 SE OF SABINE PASS WITH A
102 MPH WIND GUST. WAVE HEIGHTS CURRENTLY RUNNING AROUND 16-17
FEET WITHIN THE 20 NM ZONES...AND I CAN ONLY IMAGINE WHATS GOING
ON BEYOND THERE.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  79  82  77  86  71 / 100 100  70  60  50
KBPT  80  82  78  86  71 / 100 100  70  60  50
KAEX  77  84  76  85  68 / 100 100  70  60  50
KLFT  78  83  76  86  70 / 100 100  50  60  50

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...TROPICAL STORM WIND WARNING UNTIL 10 PM CDT SATURDAY FOR THE
     FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...EVANGELINE...
     JEFFERSON DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...
     ST. LANDRY...UPPER ST. MARTIN...VERNON.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
     ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
     CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
     DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
     LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.

     HURRICANE WIND WARNING UNTIL 10 PM CDT SATURDAY FOR THE
     FOLLOWING ZONES: BEAUREGARD...CALCASIEU.

     HURRICANE WARNING FOR THE FOLLOWING ZONES: CAMERON...IBERIA...
     ST. MARY...VERMILION.

TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
     ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...
     TYLER.

     HURRICANE WIND WARNING UNTIL 10 PM CDT SATURDAY FOR THE
     FOLLOWING ZONES: HARDIN...JASPER...NEWTON...ORANGE...TYLER.

     HURRICANE WARNING FOR THE FOLLOWING ZONES: JEFFERSON.

GM...HURRICANE WARNING FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
     CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS
     FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
     LA OUT 20 NM...WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
     EXTENDING FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL
     CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
     LA EXTENDING FROM 20 NM TO 60 NM.

&&
Hazardous weather outlook, Sep 12, 6:09 AM CDT, 19 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
609 AM CDT FRI SEP 12 2008

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-131115-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
609 AM CDT FRI SEP 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

HURRICANE IKE WILL CONTINUE TO MOVE TOWARDS THE UPPER TEXAS COAST
TODAY AND IS EXPECTED TO MAKE LANDFALL NEAR GALVESTON TONIGHT.
TROPICAL STORM FORCE WINDS OF 40 MPH OR HIGHER ARE EXPECTED TO
SPREAD ACROSS ALL OF SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA BY
THIS AFTERNOON. HURRICANE FORCE WINDS OF 75 MPH OR HIGHER ARE
EXPECTED ACROSS ALL OF SOUTHEAST TEXAS AND PORTIONS OF SOUTHWEST
LOUISIANA ALONG AND SOUTH OF A LINE FROM DERIDDER TO LAKE CHARLES
TO GRAND CHENIER LATER TODAY INTO TONIGHT.

MAJOR STORM SURGE FLOODING WILL BE SIGNIFICANT TO DEVASTATING IN
MANY AREAS...WITH A 20 TO 25 FOOT STORM SURGE EXPECTED ALONG THE
JEFFERSON COUNTY COAST AND AROUND SABINE LAKE...AND SLIGHTLY
LESSER VALUES ALONG THE CAMERON PARISH COAST AND AROUND VERMILION
BAY.

TORNADOES WILL BE POSSIBLE ACROSS ALL AREAS TODAY THROUGH
SATURDAY. INLAND FLOODING WILL ALSO BE LIKELY WHERE ANY PERSISTENT
RAIN BANDS SET UP ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HURRICANE IKE WILL MOVE NORTHWARD AWAY FROM THE REGION ON
SATURDAY...WITH RAIN CHANCES DIMINISHING FROM SUNDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY INTO TOMORROW.

SHAMBURGER

In the hours before

Local storm report, Sep 13, 1:11 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
111 AM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     HURRICANE        SUGARTOWN               30.84N 93.01W
09/13/2008                   BEAUREGARD         LA   BROADCAST MEDIA

            POWER OUTAGES IN SUGARTOWN/SYMRNA AREA.

&&

GRIFFIN
Local storm report, Sep 13, 1:19 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
119 AM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 AM     HURRICANE        NEDERLAND               29.97N 94.00W
09/13/2008                   JEFFERSON          TX   ASOS

            A WIND GUST OF 87 MPH WAS MEASURED AT THE SOUTHEAST TEXAS
            REGIONAL AIRPORT.

&&

SHAMBURGER
Local storm report, Sep 13, 1:20 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
120 AM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     HURRICANE        6 S LAKE CHARLES        30.12N 93.20W
09/13/2008                   CALCASIEU          LA   ASOS

            A WIND GUST OF 66 MPH WAS MEASURED AT THE LAKE CHARLES
            REGIONAL AIRPORT.

&&

SHAMBURGER
Local storm report, Sep 13, 1:22 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
122 AM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 AM     HURRICANE        1 S SEA RIM STATE PARK  29.67N 94.05W
09/13/2008                   GMZ450             TX   BUOY

            A WIND GUST OF 99 MPH WAS MEASURED AT SEA RIM STATE PARK
            BUOY SRST2.

&&

SHAMBURGER
Local storm report, Sep 13, 1:29 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
129 AM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TROPICAL STORM   ABBEVILLE               29.97N 92.12W
09/13/2008                   VERMILION          LA   OFFICIAL NWS OBS

            A WIND GUST OF 52 MPH WAS MEASURED AT THE ABBEVILLE
            AIRPORT AWOS.

&&

SHAMBURGER
Local storm report, Sep 13, 1:34 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
134 AM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     HURRICANE        6 S LAKE CHARLES        30.12N 93.20W
09/13/2008                   CALCASIEU          LA   OFFICIAL NWS OBS

            A WIND GUST OF 67 MPH WAS MEASURED AT THE NWS LAKE
            CHARLES OFFICE.

&&

SHAMBURGER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 7:07 PM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry23 min
Sep 12, 7:21 PM CDTTornado WarningLCHRapides, Vernon24 min
Sep 12, 7:32 PM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides28 min
Sep 12, 7:46 PM CDTTornado WarningLCHRapides, Vernon29 min
Sep 12, 7:58 PM CDTTornado WarningLCHAvoyelles, Rapides32 min
Sep 12, 8:27 PM CDTTornado WarningLCHAcadia, Iberia, Lafayette, Saint Martin, St. Mary, Vermilion33 min
Sep 12, 9:23 PM CDTTornado WarningLCHAcadia, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion37 min
Sep 12, 10:03 PM CDTTornado WarningLCHAcadia, Allen, Evangeline, Lafayette, Saint Landry27 min
Sep 12, 10:41 PM CDTTornado WarningLCHAcadia, Allen, Evangeline, Iberia, Lafayette, Saint Landry and 1 more49 min
Sep 12, 11:04 PM CDTTornado WarningLCHAcadia, Jefferson Davis, Lafayette, Vermilion26 min
Sep 13, 12:06 AM CDTTornado WarningLCHRapides24 min
Sep 13, 12:07 AM CDTTornado WarningLCHAllen, Rapides, Vernon38 min
Sep 13, 1:41 AM CDTTornado WarningLCHCalcasieu, Cameron, Jefferson Davis34 min
Sep 13, 2:01 AM CDTTornado WarningLCHCameron, Jefferson Davis, Vermilion29 min
Sep 13, 2:08 AM CDTTornado WarningLCHAcadia, Jefferson Davis, Vermilion37 min
Sep 13, 2:20 AM CDTFlash Flood WarningLCHCalcasieu6 hr
Sep 13, 2:35 AM CDTTornado WarningLCHAllen, Beauregard, Jefferson Davis14 min
Sep 13, 2:38 AM CDTTornado WarningLCHAcadia, Allen, Cameron, Evangeline, Jefferson Davis, Vermilion37 min
Sep 13, 2:55 AM CDTTornado WarningLCHAcadia, Vermilion35 min
Sep 13, 3:26 AM CDTTornado WarningLCHAcadia, Allen, Evangeline, Jefferson Davis34 min
Sep 13, 3:29 AM CDTTornado WarningLCHAcadia, Lafayette, Vermilion46 min
Sep 13, 3:38 AM CDTTornado WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion37 min
Sep 13, 3:57 AM CDTTornado WarningLCHAllen, Beauregard, Rapides, Vernon33 min
Sep 13, 4:11 AM CDTTornado WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Rapides, Saint Landry and 1 more34 min
Sep 13, 5:14 AM CDTTornado WarningLCHBeauregard, Calcasieu, Vernon46 min
Sep 13, 5:25 AM CDTTornado WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis35 min
Sep 13, 5:32 AM CDTFlash Flood WarningLCHAllen, Beauregard, Calcasieu, Cameron, Jefferson Davis, Vernon6 hr
Sep 13, 5:51 AM CDTTornado WarningLCHBeauregard, Vernon24 min
Sep 13, 7:16 AM CDTTornado WarningLCHAcadia, Allen, Cameron, Jefferson Davis, Vermilion29 min
Sep 13, 7:43 AM CDTTornado WarningLCHAllen, Jefferson Davis32 min
Sep 13, 8:48 AM CDTTornado WarningLCHAllen, Beauregard, Vernon27 min
Sep 13, 9:10 AM CDTTornado WarningLCHAllen, Rapides, Vernon35 min
Sep 13, 9:41 AM CDTFlash Flood WarningLCHAcadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 3 more3 hr
Sep 13, 11:18 AM CDTTropical Storm WarningLCH6 hr
Sep 13, 11:35 AM CDTTornado WarningLCHCameron25 min
Sep 13, 11:40 AM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides35 min
Sep 13, 11:59 AM CDTTornado WarningLCHCalcasieu, Cameron31 min
Sep 13, 12:33 PM CDTTornado WarningLCHBeauregard, Calcasieu, Cameron27 min
Sep 13, 12:42 PM CDTTornado WarningLCHRapides33 min
Sep 13, 1:18 PM CDTTornado WarningLCHBeauregard, Calcasieu, Vernon27 min
Sep 13, 1:26 PM CDTTornado WarningLCHBeauregard, Vernon34 min
Sep 13, 2:04 PM CDTTornado WarningLCHVernon26 min
Sep 13, 2:32 PM CDTTornado WarningLCHBeauregard, Rapides, Vernon28 min
Sep 13, 4:22 PM CDTLake Wind AdvisoryLCHAllen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more8 hr
Sep 13, 4:43 PM CDTSmall Craft AdvisoryLCH14 hr
Sep 13, 5:46 PM CDTTornado WarningLCHAllen, Beauregard29 min

Nearby

Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.